MathSciNet Relay Station
MathSciNet bibliographic data
MR1234627 35K55 (35B10 35B35)
Hirano, Norimichi; Mizoguchi, Noriko Positive unstable periodic solutions for superlinear parabolic equations. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1487–1495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement